# SDR HALA2014070400102

- Difficulty date: July 4, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 5,814 hours, 906 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fmu
- Part number: 43732190002
- Part serial: 12330
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE CONTROL SYS FAULT, NR 1 ENGINE SLOW RESPONSE MESSAGES ON STATUS PAGE DURING CLIMB OUT.  R & R FMU IAW AMM 73-21-52.   ENGINE IDLE & LEAK CHECKED GOOD IAW AMM 73-21-52. OK FOR SERVICE.
